# SDR ABXA20120707365

- Difficulty date: July 7, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 53,231 hours, 39,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103C29
- Part serial: 12283
- Condition: Out Of Position
- Location: Cockpit
- Part time: 9,264 hours, 4,114 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT INERTIAL REEL FOUND DISPLAYED.  COCKPIT INERTIAL REEL PER AMM 28-61-03-4, ACFT WAS GROUNDED.
